# SDR CALA0300230

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,262 hours, 28,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69429013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CORRODED INBOARD OF CARGO DOOR JAMB STATION 807 AND 827.  FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 51-40-00.
